MAUDE Adverse Event Report: ICU MEDICAL, INC. CADD SOLIS VIP PUMP; PUMP, INFUSION

ICU MEDICAL, INC. CADD SOLIS VIP PUMP; PUMP, INFUSION
Model Number 2120
Medical Device Problem Codes Failure to Charge (1085); Failure to Infuse (2340)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer returned the product for error code 41786, accompanied by a constant alarm.The device requires a software update to version 1.6 and further evaluation and repair by icu.During device analysis, the error code 41786 was confirmed.There was no patient involvement.
 
Additional Manufacturer Narrative
H3: one product was received for evaluation.The service history review found no records in the last 12 months.The customer complaint was confirmed through the event history log (ehl) review.It was found that the error code 41786 had occurred in the event log which was related to the coin battery not charged and software needs to be updated to latest version.The device was placed on charge to charge the coin battery and updated software.A uso/dso sensor calibration plus a performance verification test (pvt) were performed, and the device passed all testing criteria.Software was updated, and the device was reset to standard configuration.

Brand Name
CADD SOLIS VIP PUMP
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
ICU MEDICAL, INC.
3350 granada avenue north
oakdale MN 55128
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key23934508
Report Number3012307300-2025-13930
Device Sequence Number9448155
Product Code FRN
UDI-Device Identifier15019517084368
UDI-Public(01)15019517084368(11)190916
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K111275
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2120
Device Catalogue Number21-2120-0103-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/18/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2025
Initial Report FDA Received Date12/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/16/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown